# SDR UIEA200800326

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 25,921 hours, 3,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIRS TRUCK STRUCK AIRCRAFT AFTER BLOCK IN WITH STRUCTURAL DAMAGE FORWARD AND BELOW L-1 DOOR.  REPAIR ACCOMPLISHED IAW EO 4453A213 PART 2 INITIAL AND REPEAT INSPECTION.  HFEC INSPECTION PRIOR TO ACCUMULATION OF 250 FLIGHT CYCLES OR NEXT "A" CHECK.  REPEAT EVERY 1500 FLIGHT CYCLES UNTIL PART 3 IS ACCOMPLISHED AND PERMANENT REPAIR NEXT "C" CHECK.
